# SDR SWIA971351

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Engine: Pwa PW118B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT OIL PRESSURE DROPPED TO APPROXIMATELY 50 PSI AND STAYED IN YELLOW ARC.  DIVERTED FROM MRY TO SBA.  REPLACED LEFT OIL PRESSURE TRANSDUCER.  PERFORMED RUNS AT ALL POWER SETTINGS, OPS AND LEAK CHECKS GOOD.
